# SDR SWIA202157381

- Difficulty date: February 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR EXTERNAL SKIN GOUGED AT UPPER EDGE.   (C-CHECK RO 4/4/2021)    BLENDED GOUGE ON AFT CARGO DOOR EXTERNAL SKIN UPPER EDGE "WITHIN LIMITS" REF REO 670-52-31-109 REV-- DATED 2021-02-13.  RESTORED FINISH.  COMPLIED WITH ST 51-900-1002-SKY
